# SDR 2005FA0000161

- Difficulty date: March 1, 2005
- Submitted: March 1, 2005
- Operation: General aviation
- Aircraft: N7653F
- Make and model: Piper PA-28-181
- Aircraft serial: 287790205
- Engine: Lyc O360*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Connector
- Part number: 6666100
- Condition: Broken
- Location: Rudder Trim
- Part time: 4,809 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM CONNECTOR FOUND BROKEN OFF DURING ANNUAL INSPECTION.
